# SDR IPXA11568326

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Bs 481-505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING FOR FWD FUSELAGE HINGE CHANGE FOUND SEAL RETAINER DAMAGED FROM BS 481-505 STR 3L.  REPLACED SEAL RETAINER IAW DWG 143N8740, SRM 51-40-02-0G, AND SRM 51-40-05-0G.
